Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 117, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 4:25 PM CDT for 5 counties in Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:25 PM CDT (21:25 UTC)
- Expired
- Apr 15, 2011, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crockett County, TN, Gibson County, TN, Henry County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 88 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:36 PM CDT | HAIL 1 | Dyer, TN | QUARTER SIZE HAIL IN DYER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS54 KMEG 152125
SVRMEG
TNC033-053-079-131-183-152215-
/O.NEW.KMEG.SV.W.0117.110415T2125Z-110415T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
425 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 515 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EATON...OR
8 MILES WEST OF TRENTON...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN AND
TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3646 8837 3584 8903 3593 8922 3650 8883
3650 8844
TIME...MOT...LOC 2126Z 211DEG 51KT 3597 8906
$$2 follow-up statements
164
WWUS54 KMEG 152145
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT FRI APR 15 2011
TNC033-152154-
/O.CAN.KMEG.SV.W.0117.000000T0000Z-110415T2215Z/
CROCKETT TN-
445 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CROCKETT COUNTY
IS CANCELLED...
AT 444 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3646 8837 3605 8886 3615 8905 3650 8883
3650 8844
TIME...MOT...LOC 2144Z 210DEG 51KT 3619 8891
$$
TNC053-079-131-183-152215-
/O.CON.KMEG.SV.W.0117.000000T0000Z-110415T2215Z/
GIBSON TN-HENRY TN-WEAKLEY TN-OBION TN-
445 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN OBION...WEAKLEY...NORTHWESTERN HENRY AND NORTH CENTRAL
GIBSON COUNTIES...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KIMERY...OR 13 MILES SOUTH OF MARTIN...MOVING NORTHEAST AT 60 MPH.
SPOTTER REPORTED QUARTER SIZE HAIL IN THE TOWN OF DYER AT 535 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN...MC
CONNELL...RUTHVILLE...GARDNER...BRUNDIGE...HYNDSVER...MATHENY
GROVE...RALSTON...ORE SPRINGS...SANDHILL...KIMERY...SIDONIA...MILL
CREEK AND JONES MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3646 8837 3605 8886 3615 8905 3650 8883
3650 8844
TIME...MOT...LOC 2144Z 210DEG 51KT 3619 8891
$$347
WWUS54 KMEG 152208
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
508 PM CDT FRI APR 15 2011
TNC053-152218-
/O.CAN.KMEG.SV.W.0117.000000T0000Z-110415T2215Z/
GIBSON TN-
508 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GIBSON COUNTY IS
CANCELLED...
AT 508 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3646 8837 3629 8861 3630 8893 3650 8883
3650 8844
TIME...MOT...LOC 2208Z 210DEG 51KT 3647 8869
$$
TNC079-131-183-152215-
/O.CON.KMEG.SV.W.0117.000000T0000Z-110415T2215Z/
HENRY TN-WEAKLEY TN-OBION TN-
508 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EXTREME NORTHEASTERN OBION...NORTHERN WEAKLEY AND NORTHWESTERN
HENRY COUNTIES...
AT 508 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LATHAM...OR 11 MILES SOUTHEAST OF FULTON...MOVING
NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN...MC
CONNELL...RUTHVILLE...GARDNER...BRUNDIGE...HYNDSVER...MATHENY
GROVE...RALSTON...MILL CREEK...JONES MILL AND PISGAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3646 8837 3629 8861 3630 8893 3650 8883
3650 8844
TIME...MOT...LOC 2208Z 210DEG 51KT 3647 8869
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:27 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 15, 2:27 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CDT FRI APR 15 2011
.DISCUSSION...
NEXT 24 HOURS MAY BE TRICKY AS MODELS ARE IN DISAGREEMENT ON THE
INTENSITY AND COVERAGE OF THE SECOND WAVE OF STORMS DEVELOPING
ALONG THE COLD FRONT/DRYLINE. THIS BOUNDARY AS OF 19Z WAS
BEGINNING TO PUSH INTO EASTERN ARKANSAS...WHILE CONVECTION ACROSS
CENTRAL MISSISSIPPI WAS PUSHING NORTHWARD. A TORNADO WATCH HAS
BEEN ISSUED FOR A GOOD PORTION OF THE CWA THROUGH MID EVENING WITH
BOTH MYSELF AND SPC LEANING TOWARDS THE NAM SOLUTION THAT A VERY
UNSTABLE AIRMASS OVER THE REGION WILL BEGIN TO EXPLODE OVER THE
NEXT TWO HOURS. STORMS WILL HAVE AN ENVIRONMENT OF 2000J/KG + CAPE
AND NO CIN. STORMS ARE EXPECTED TO BECOME SEVERE QUICKLY IN THE
MISSISSIPPI RIVER VALLEY BUT WILL LIKELY REMAIN DISCRETE AS THE
MIDLVLS CONTINUE TO DRY. VERY LARGE HAIL REMAINS THE GREATEST
THREAT WITH BASEBALL SIZE HAIL POSSIBLE WITH SOME STORMS. STORMS
MAY MERGE MORE INTO A BROKEN LINE AS THEY TRACK EAST TOWARDS THE
TENNESSEE VALLEY EARLY THIS EVENING AND MERGE WITH THE NORTHWARD
MOVING MISSISSIPPI CONVECTION. SOUTH WINDS ON THE SURFACE AND
WEST SOUTHWEST WINDS AT 500MB WILL YIELD ENOUGH VEERING FOR SOME
STORMS TO PRODUCE ISOLATED TORNADOES...ESPECIALLY AS THEY MOVE
FURTHER EAST OF THE MISSISSIPPI RIVER. STORMS WILL MOVE OUT OF THE
MIDSOUTH AREA BY MID EVENING...WITH CLOUDS HANGING TOUGH ACROSS
THE NORTHERN HALF OF THE CWA AND A FEW SHOWERS ALSO LINGERING NEAR
THE MO/KY BORDER. TEMPERATURES WILL FALL MAINLY INTO THE 40S AND
LOW 50S FOR LOWS TONIGHT. BREEZY WEST WINDS AND BROKEN SKIES WILL
KEEP THE TEMPERATURES DOWN ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO MID 60S. WITH CONTINUED COOLER TEMPERATURES ALOFT I CAN NOT
RULE OUT THE POTENTIAL FOR A FEW LIGHT RAIN SHOWERS ACROSS
NORTHWEST TENNESSEE DURING THE MIDDAY HOURS.
LATE SATURDAY AND SUNDAY...MODELS ARE IN GOOD AGREEMENT THAT THE UPPER
LOW WILL TRACK NORTHEAST INTO THE NORTHERN GREAT LAKES AND THEN
EASTWARD INTO CANADA THIS WILL ALLOW A MORE ZONAL FLOW ALOFT TO
DEVELOP ACROSS THE MIDSOUTH WITH SURFACE HIGH PRESSURE BRINGING DRY
CONDITIONS AND THE BEGINNING OF A WARMING TREND ON SUNDAY.
EXTENDED...CONTINUED WARM AND MOIST ADVECTION ON MONDAY MAY BRING A FEW
SHOWERS OR STORMS TO THE MISSISSIPPI DELTA REGION AND WEST AS LOW
PRESSURE BEGINS TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS. THE LONG
RANGE MODELS TRACK THIS LOW INTO THE CORN BELT ON TUESDAY WITH
MOST OF THE MIDSOUTH BECOMING CAPPED THROUGHOUT THE DAY. HOWEVER A
COLD FRONT IS PROGGED TO DROP SOUTHEAST INTO THE REGION TUESDAY
NIGHT AND ON WEDNESDAY PROVIDING THE NEXT BEST FOCUS FOR SEVERE
WEATHER. THE GFS AND ECMWF SHOW THIS FRONT BECOMING STALLED OVER
NORTH MISSISSIPPI LATE WEDNESDAY AND THEN RETREATING NORTH AS A
WARM FRONT ON THURSDAY AS A NEW SURFACE SYSTEM BECOMES ORGANIZED
IN THE CENTRAL PLAINS. THUS NEXT WEEKS PATTERN IS LOOKING TO BE
VERY STORMY WITH MULTIPLE DAYS OF SEVERE WEATHER POTENTIAL...FROM
TUESDAY NIGHT AND BEYOND. TEMPERATURES DURING THIS PERIOD ARE
EXPECTED TO FLUCTUATE BETWEEN THE LOW 70S NORTH OF THE FRONT...TO
THE LOW 80S SOUTH.
JAB
&&
.AVIATION...
18Z TAF CYCLE
A DRY LINE WILL MOVE ACRS THE TAF SITES FROM 18Z THRU 02Z. PRIOR
TO THE DRY LINE PASSAGE...XPCT SCT TSRA WITH WIND GUSTS TO 35KTS
AND POTENTIAL LARGE HAIL UP TO 1.75 INCH DIAMETER. MVFR CIGS/IFR
VSBYS WILL ALSO BE POSSIBLE WITH STRONGER STORMS.
WINDS WILL SHIFT TO A WESTERLY DIRECTION BEHIND THE DRY LINE AND
DIMINISH AFTER 02Z.
OKULSKI
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 48 65 47 76 / 10 10 0 0
MKL 47 61 40 73 / 40 10 0 0
JBR 46 63 42 73 / 10 10 0 0
TUP 49 67 41 75 / 30 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 15, 2:17 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 217 PM CDT FRI APR 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 217 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS CURRENTLY IN EFFECT FOR A GOOD PORTION OF THE MIDSOUTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN TENNESSEE...THE BOOTHEEL OF MISSOURI AND PORTIONS OF NORTHERN MISSISSIPPI AND EASTERN ARKANSAS THROUGH THE REMAINDER OF THE AFTERNOON INTO MID EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME VERY LARGE...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY LATE TUESDAY NIGHT AND ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE WEATHER BACK TO THE NWS OFFICE IN MEMPHIS. JAB
In the hours before
Local storm report, Apr 15, 11:24 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG SCOTTS HILL 35.52N 88.25W
04/15/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
REPORTED DOWN IN WESTERN HENDERSON COUNTY.
&&
JLHLocal storm report, Apr 15, 11:38 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/15/2011 YALOBUSHA MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN COFFEEVILLE.
&&
JLHLocal storm report, Apr 15, 11:46 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 5 E DYERSBURG 36.04N 89.29W
04/15/2011 DYER TN EMERGENCY MNGR
MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
LIMBS FALLING ON AND DAMAGING CARS.
&&
JLHLocal storm report, Apr 15, 12:20 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 3 W CALDWELL 35.08N 90.87W
04/15/2011 ST. FRANCIS AR LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** DOUBLE WIDE MOBILE HOME PICKED UP
AND DEPOSITED DOWN WIND IN ADJACENT FIELD ALONG COUNTY
ROAD 267. TIME IS ESTIMATED.
0348 AM TSTM WND DMG FORREST CITY 35.01N 90.79W
04/15/2011 ST. FRANCIS AR EMERGENCY MNGR
SEVERE WINDS REMOVED THE ROOF FROM THE COUNTRY HEARTH
HOTEL ALONG HOLIDAY DRIVE IN FORREST CITY.
0408 AM TSTM WND DMG 3 S JONESBORO 35.78N 90.69W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE
0409 AM TSTM WND DMG 5 S JONESBORO 35.75N 90.69W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
OVERTURNED IN LOT.
0415 AM TSTM WND DMG 5 E BAY 35.74N 90.47W
04/15/2011 CRAIGHEAD AR BROADCAST MEDIA
DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
ALONG HIGHWAY 158
0418 AM TSTM WND DMG BAY 35.74N 90.56W
04/15/2011 CRAIGHEAD AR EMERGENCY MNGR
POWER LINES DOWN AT MAIN AND CENTRAL
0420 AM TSTM WND DMG MARION 35.21N 90.20W
04/15/2011 CRITTENDEN AR EMERGENCY MNGR
1 TRAILER COMPLETELY DESTROYED WITH MINOR INJURIES. 3
TRAILERS SUFFERED MINOR DAMAGE. TREES DOWN ON CARS. POWER
LINES DOWN. ALL IN LAKESHORE COMMUNITY.
0500 AM TSTM WND DMG 5 E DYERSBURG 36.04N 89.29W
04/15/2011 DYER TN EMERGENCY MNGR
MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
LIMBS FALLING ON AND DAMAGING CARS.
0655 AM TSTM WND GST 3 S OAKLAND 34.01N 89.91W
04/15/2011 E60.00 MPH YALOBUSHA MS TRAINED SPOTTER
TREE DEBRIS BLOWN BY WIND VISIBLE AT TIME OF THE REPORT
0700 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/15/2011 YALOBUSHA MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN COFFEEVILLE.
0720 AM TSTM WND DMG SCOTTS HILL 35.52N 88.25W
04/15/2011 HENDERSON TN LAW ENFORCEMENT
TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
REPORTED DOWN IN WESTERN HENDERSON COUNTY.
0744 AM TSTM WND DMG CORINTH 34.94N 88.52W
04/15/2011 ALCORN MS LAW ENFORCEMENT
TREE REPORTED DOWN AT THE INTERSECTION OF FOOT STREET AND
WASHINGTON/POLK STREETS IN CORINTH.
0750 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
RANDOLPH, MISSISSIPPI.
0800 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/15/2011 PONTOTOC MS LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
PONTOTOC COUNTY.
0806 AM TSTM WND DMG 5 S TROY 34.09N 88.90W
04/15/2011 PONTOTOC MS EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG NEW SALEM ROAD.
&&
JLHLocal storm report, Apr 15, 2:09 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM FLASH FLOOD 7 SE ABERDEEN 33.76N 88.47W
04/15/2011 MONROE MS LAW ENFORCEMENT
ROCK BOTTOM AND VALLEY CHAPEL ROADS FLOODED IN SOUTHERN
PART OF MONROE COUNTY.
&&
RRHLocal storm report, Apr 15, 3:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 2 ENE EVENING STAR 36.19N 90.67W
04/15/2011 U1.00 INCH GREENE AR TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 2 MILES ENE OF EVENING STAR IN
GREENE COUNTY ARKANSAS.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:56 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 79 min |
| Apr 15, 4:00 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 60 min |
| Apr 15, 6:06 AM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 33 min |
| Apr 15, 6:49 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 56 min |
| Apr 15, 2:01 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 14 min |
| Apr 15, 4:03 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 23 min |
| Apr 15, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Weakley | 49 min |
| Apr 15, 6:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 50 min |
| Apr 15, 6:51 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Madison | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.